# SDR DALA2018030801488

- Difficulty date: March 1, 2017
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 45,294 hours, 23,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED FASTENER HOLES IN THE CHEM MILL FWD RT SIDE OF DOUBLER,  REPAIRED IAW ER/A 555976-14AD.
